# SDR FDEA201606121973

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 5,530 hours, 2,082 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FAILED TO OPEN.  OPENED MANUALY.  NOW  MAIN CARGO DOOR FAILED TO CLOSE.  IN THE PROCESS OF PREP TO R & R LIFT DRIVE ACTUATOR  FOUND AFT RATCHET ARM CRACK AS SHOWN IN ATTACHED IDENTIFIED PARTS, MPN: 258T5212-3, QTY: 1, ACCOMPLISHED HFEC OF AFT RATCHET ARM SUSPECTED CRACK REF NTM 51-00-21, PART 6.  NO DEFECTS NOTED.  PART WAS NOT CRACKED.
